# SDR 01FDEA00231

- Difficulty date: March 25, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXT, NEITHER SET OF GEAR LIGHTS TURN GREEN, ALL LIGHT STAY RED.  GEAR WAS RAISED AND RE-EXTENDED AND ALL LIGHTS IND NORMAL (GREEN).  CLEANED MECHANISM ON GEAR HANDLE.  OPS CK NORM PER MM 32-31-02.
